# SDR 2006UALA00117

- Difficulty date: January 23, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 27,186 hours, 3,610 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5 LEFT FWD SILL EMERGENCY LIGHT INOP.
